# SDR DHL9980249C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 162
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING ABOUT STA 162.263 T/E PANEL BEHIND REAR SPAR HAS A CRACK DOT 382618.  STOP DRILLED END CRACK .25 DIAMETER IAW DER NR MHA-312A.  FABRICATED DOUBLER REPAIR 7.5 X 9.5 2024T3 .050IAW DER NR MHA 3124.  TREATED & PRIMED PER DC-8 SRM 51-1-8 PG 16 & 13, PAR 6 & 6F.  INSTALLED REPAIR PER DER NR MHA 3124.
